Authors: Milić, Svetozar
Tepavčević, Andreja 
Title: Special elements generalizing modularity in a lattice
Journal: Review of Research Faculty of Science, Mathematics Series
Volume: 25
Issue: 2
First page: 131
Last page: 140
Issue Date: 1-Jan-1995
Rank: M51
ISSN: 1450-5444
Publisher: Faculty of Science, University of Novi Sad

Show full item record

Page view(s)

38
checked on May 9, 2024

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.